# SDR A6WA201542863

- Difficulty date: June 23, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 31,156 hours, 29,793 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APROX 90 KTS ON TAKEOFF ROLL RECEIVED A SINGLE CHANNEL ANTI-SKID MSG, MSG WENT AWAY ONCE AIRBORNE.
